# SDR 96ZZZX432

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6856983
- Condition: Leaking
- Location: Engine Anti-Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE VALVE WAS LEAKING.  FOUND THE PLUNGER WAS WORN ON ONE SIDE ALLOWING THE VALVE TO BE COCKED OFF ITS SEAT.  REPLACED PART.
